MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported by the patient¿s legal representative that the patient underwent a right total knee procedure on (b)(6) 2014, and is experiencing unknown issues with the knee replacement.The following arthrex product was implanted during the primary procedure: ar-503-ttth (lot: 780842), ar-516-7r (lot: 108761412) x 2, ar-513-bh10 (lot: 113601339), ar-504-psd0 (lot: 113601323).To date no revision has been reported.The patient also had a left total knee procedure on (b)(6) 2014 which was revised on (b)(6) 2019 (see case (b)(4)).Additional information received on 4/26/2021: arthrex has received confirmation that the patient's right knee was revised on (b)(6) 2021.No additional details pertaining to the revision surgery have been provided.

Brand Name
IBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11841746
Report Number1220246-2021-03102
Device Sequence Number3747714
Product Code JWH
UDI-Device Identifier00888867109391
UDI-Public00888867109391
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBAL TKA FEM IMP PS,CEMENTED SZ 7 RGHT
Device Catalogue NumberAR-516-7R
Device Lot Number108761412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date05/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;